# SDR FDEA201309242294

- Difficulty date: September 24, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N352111
- Condition: Scratched
- Location: Bs 760-780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN LT SIDE SCRATCHED ALONG THE PERIMETER OF THE WING TO BODY FAIRING MATING SURFACE AT BS 780-760, STRINGER 25-27L.  REMOVED SCRATCHES AND FOUND OUT OF LIMITS IAW SRM 53-00-01 FIGURE 101 DETAIL 2 REV. 109 AND REPAIRED IAW EA F-5330-T0302661. REPAIR CLASSIFIED MINOR.
